# SDR CA051003005

- Difficulty date: August 13, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A65B
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 10038901819
- Condition: No Indication
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL WARNING LIGHT WOULD NOT INDICATE WHEN A/C WAS SHUT DOWN, IT IS SUPPOSE TO UNDER NORMAL PROCEDURES.  SWITCH WAS REPLACED WITH SAME PART NUMBER AND CORRECT AS PER IPC.  NEW SWITCH ALSO WOULD NOT WORK.  A SECOND NEW SWITCH WAS TRIED, IT ALSO DID NOT WORK.  AFTER CONVERSATIONS WITH BEECHCRAFT TECHNICAL REP, IT WAS DISCOVERED SWITCH HAS A VENT HOLE SHOULD BE OPEN TO ATMOSPHERE.  FAILING SWITCHES HAD METAL TAG THAT COVERED THE VENT HOLE.  SUSPECT SWITCHES HAD TAG REMOVED AND THE SWITCHES WERE TESTED AND FOUND SERVICEABLE.  INFORMATION WAS FORWARDED TO BEECHCRAFT AND THEY ARE INFORMING THE VENDOR OF THIS ERROR.
